MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC EPIQ 7; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC EPIQ 7; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Catalog Number 795200
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the c10-3v transducer had a hole in the lens with exposed electronics.The transducer was associated with an epiq 7g ultrasound system.The issue was found outside of use; there was no patient or user harm.Philips has started an investigation, and upon completion, a follow up report will be submitted.
 
Additional Manufacturer Narrative
A through investigation was performed to determine the cause of the damages to the c10-3v transducer lens.Based on the evidence available in this investigation, the reported damage to the lens most closely aligns with use-related factors such as repeated handling and frequent cleaning or sterilization cycles.There is no indication of non-conforming material at shipment, nor any evidence of a design anomaly that would warrant further action.
 
Additional Manufacturer Narrative
The prior follow up report submission was the final report; however, it was inadvertently marked as not a complete.It should have been marked as yes complete.

Brand Name
EPIQ 7
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
ondrea bermudez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key24629699
Report Number3019216-2026-100099
Device Sequence Number12974948
Product Code IYN
UDI-Device Identifier00884838047693
UDI-Public(01)00884838047693
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number795200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer04/27/2026
05/14/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date05/13/2026
05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown